# SDR GTIA2022053136454

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 56,067 hours, 26,087 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS REPORT SMELLING "DIRTY SOCK" SMELL THROUGHOUT THE CABIN-PERFORMED TROUBLESHOOTING PROCEDURE IAW TSM 05-50-00-810-831-A. VERIFIED WITH AEROTRACER THAT NO ODORS WERE DETECTED ON EITHER PACK WITH ENGINES AND APU BLEED RUNNING. AC OK FOR CONTD SVC.
